Advanced search

A Griesmer bound for linear codes over finite quasi-Frobenius rings

K SHIROMOTO and Leo Storme (UGent)
(2003) DISCRETE APPLIED MATHEMATICS. 128(1). p.263-274
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
SHIROMOTO, K, and Leo Storme. 2003. “A Griesmer Bound for Linear Codes over Finite quasi-Frobenius Rings.” Discrete Applied Mathematics 128 (1): 263–274.
APA
SHIROMOTO, K., & Storme, L. (2003). A Griesmer bound for linear codes over finite quasi-Frobenius rings. DISCRETE APPLIED MATHEMATICS, 128(1), 263–274.
Vancouver
1.
SHIROMOTO K, Storme L. A Griesmer bound for linear codes over finite quasi-Frobenius rings. DISCRETE APPLIED MATHEMATICS. Elsevier Science; 2003;128(1):263–74.
MLA
SHIROMOTO, K, and Leo Storme. “A Griesmer Bound for Linear Codes over Finite quasi-Frobenius Rings.” DISCRETE APPLIED MATHEMATICS 128.1 (2003): 263–274. Print.
@article{217249,
  author       = {SHIROMOTO, K and Storme, Leo},
  issn         = {0166-218X},
  journal      = {DISCRETE APPLIED MATHEMATICS},
  language     = {eng},
  number       = {1},
  pages        = {263--274},
  publisher    = {Elsevier Science},
  title        = {A Griesmer bound for linear codes over finite quasi-Frobenius rings},
  volume       = {128},
  year         = {2003},
}

Web of Science
Times cited: